| Model Number |
SC-8416-70 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-paddle leads-mri upn: m365sc8416700, model: sc-8416-70, serial: (b)(6), batch: 7070715.
Event or Problem Description
It was reported that patients spinal cord stimulator paddle lead had impedances.The patient underwent a spinal cord stimulator paddle lead replacement procedure and was doing well post operatively.The explanted device will not be return due to facility policy.